MAUDE Adverse Event Report: TORNIER INC LATITUDE TOTAL ELBOW ULNAR CAP SMALL; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED

TORNIER INC LATITUDE TOTAL ELBOW ULNAR CAP SMALL; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Model Number DKY067
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed. a review of the device history is not possible because the lot number was not communicated. should additional information become available, it will be provided on a supplemental report.Device disposition unknown.
 
Event or Problem Description
It was reported that the patient presented with ongoing infection in the upper limb.The patient underwent a removal of elbow implants and clean out.

Brand Name
LATITUDE TOTAL ELBOW ULNAR CAP SMALL
Common Device Name
PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key14428584
Report Number3000931034-2022-00232
Device Sequence Number5502563
Product Code JDC
UDI-Device Identifier00846832010905
UDI-Public00846832010905
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K070787
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDKY067
Device Catalogue NumberDKY067
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2022
Initial Report FDA Received Date05/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale